# SDR AALA201709089004

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 9,474 hours, 3,683 cycles
- System (JASC): 3150 · Central Warning
- Part: Acquisition Unit
- Part number: 350E5500205
- Part serial: 0E5016907
- Condition: Failed
- Location: Nr 1
- Part time: 9,467 hours, 3,681 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND FAULTS. FOUND THE NR 1 SYSTEM DATA ACQUISTION UNIT BAD. REPLACED SYSTEM DATA ACQUISTION UNIT.
